标题:A generalization of Yager\'s f-generated implications
作者:Aifang Xie;Huawen Liu
作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, H] School of Mathematics, Shandong University, Jinan, Shando 更多
通讯作者:Liu, H
通讯作者地址:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:International journal of approximate reasoning
出版年:2013
卷:54
期:1
页码:35-46
DOI:10.1016/j.ijar.2012.08.005
关键词:fuzzy implications;f-generators;law of importation;contrapositive symmetry;distributivity of fuzzyimplications
摘要:Since Yager introduced f-generated implications in 2004, this class of fuzzy implications has been extensively investigated. In this paper, we generalize f-generated implications and get a new class of fuzzy implications called (f, g)-implications, which is different from the usual known classes of fuzzy implications. We discuss the basic algebraic properties of (f, g)-implications and study some classical logic tautologies (i.e., law of importation, con-trapositive symmetry and distributivity over t-norms or t-conorms) for (f, g)-implications. Characterization of solutions to the corresponding fuzzy functional equations is obtained.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:12
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84870062911&doi=10.1016%2fj.ijar.2012.08.005&partnerID=40&md5=220530b3ae75c155d576a1b9cd36c43e
TOP